Opuscula Mathematica
Opuscula Math. 31, no. 1 (), 5-14
http://dx.doi.org/10.7494/OpMath.2011.31.1.5
Opuscula Mathematica

A Meir-Keeler type common fixed point theorem for four mappings


Abstract. In this paper, we prove a general common fixed point theorem for two pairs of weakly compatible self-mappings of a metric space satisfying a weak Meir-Keeler type contractive condition by using a class of implicit relations. In particular, our result generalizes and improves a result of K. Jha, R.P. Pant, S.L. Singh, by removing the assumption of continuity, relaxing compatibility to weakly compatibility property and replacing the completeness of the space with a set of four alternative conditions for maps satisfying an implicit relation. Also, our result improves the main result of H. Bouhadjera, A. Djoudi.
Keywords: common fixed point for four mappings, weakly compatible mappings, Meir-Keeler type contractive condition, complete metric spaces.
Mathematics Subject Classification: 54H25, 47H10.
Cite this article as:
Mohamed Akkouchi, A Meir-Keeler type common fixed point theorem for four mappings, Opuscula Math. 31, no. 1 (2011), 5-14, http://dx.doi.org/10.7494/OpMath.2011.31.1.5
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.